Jump to content
Important Survey - Please Participate ×

Muscles wasting and the drug(s)


[li...]

Recommended Posts

This started ever since I was on the lorazepam and went back.

 

What do you think is the solution: 'get the poison out of your body' or 'taper with diazepam' ?

Link to comment
Share on other sites

I'd just continue the taper slowly with the clonozapam. My switch to the Valium has be absolutely miserable but others do well with diazepam. Sadly I'm not one of them. B
Link to comment
Share on other sites

I tried tapering with Valium but it made the Dystonia worse (the very reason I was given Klonopin to begin with).  I tapered Klonopin for 5 1/2 years and have now been off of it for about 14 months.  I too had muscle wasting and weight loss and was given it as a muscle relaxant (not knowing it was a tranquilizer).
Link to comment
Share on other sites

×
×
  • Create New...